# SDR HNAA0600093

- Difficulty date: August 29, 2006
- Submitted: August 31, 2006
- Operation: Air carrier
- Aircraft: N941HA
- Make and model: Dhav DHC8102
- Aircraft serial: 161
- Aircraft time: 45,103 hours, 50,076 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Broken
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

NOSE GEAR INDICATOR FAILED TO SHOW PROPER INDICATION ON NORMAL GEAR EXTENSION.  GEAR WARNING HORN SOUNDED CONTINUOUSLY.  CREW PERFORMED MISSED APPROACH, RETURNED TO MDT.  FOUND AND REPAIRED BROKEN WIRE IDENT 11A00BLU.
